# SDR 2005UALA01521

- Difficulty date: November 20, 2005
- Submitted: January 4, 2006
- Operation: Air carrier
- Aircraft: N383UA
- Make and model: Boeing 737322
- Aircraft serial: 24658
- Aircraft time: 44,944 hours, 31,255 cycles
- Engine: Ge CFM56*
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Window
- Condition: Unknown
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RETURNED TO THE FIELD DUE TO A FLIGHT DECK WINDOW PROBLEM.
